# SDR AWXA200400804

- Difficulty date: June 30, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 42,044 hours, 7,137 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545427504
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING C-12 CHECK EXFOLIATION CORROSION WAS FOUND ON EXTERIOR FUSELAGE SKIN BELOW CENTER FUEL TANK AT BS 590, LBL 57. MAINTENANCE BLENDED OUT CORROSION ON SKIN BELOW CENTER FUEL TANK AT BS 590, LBL 57, MATERIAL LOSS OUT OF LIMITS; FABRICATED WASHERS AND A REPAIR STRAP; INSTALLED REPAIR PARTS IAW AWA E.R. 03-5715-04194-RC2.
